# SDR SWAA052116

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 34,829 hours, 29,636 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 6544810
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG UNSAFE LIGHT INDICATION, RECYCLED GEARS AND LIGHT EXTINGUISHED.  REMOVED AND REPLACED RT MLG UPLOCK SENSOR PER MM.
